The Lupus Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,003 Posts
Hi chantal,

sorry to hear you are having problems, that must be very frustrating when you were doing so well too :sad:

I have just started mtx injections a couple of weeks ago as immuran wasn't helping me either, although I did take the tablet form of mtx about 8/9 years ago..I was fine until about 10 months later when I developed severe dizziness that wouldn't go so I had to stop the mtx.

It could be that you have developed a reaction to it? have you spoke to your rheumy? I have felt very nauseous after the injections but my rheumy said she would prescribe an anti sickness med if it becomes bothersome..maybe this could be an option for you? you're right it could either be that it's not working for you anymore or you need a higher dose.

I'm sorry I am probably confusing you even more!! :eek:
I hope someone else comes along to give you better advice and I would suggest seeing your rheumy.

please keep us updated, good luck
take care, karen x
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top